# SDR UALA2013062504397

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 51,353 hours, 20,526 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pressure Panel
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PRESSURE PANEL 471BL RIVETS WORN FLUSH, REPLACED SOFT RIVETS IAW SRM. PRESSURE PANEL REPLACED IN PYLON.
